MathSciNet Relay Station
MathSciNet bibliographic data
MR2806416 35Q53 (35C08)
Biswas, Anjan; Triki, Houria; Hayat, T.; Aldossary, Omar M. 1-soliton solution of the generalized Burgers equation with generalized evolution. Appl. Math. Comput. 217 (2011), no. 24, 10289–10294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement